# SDR SWAA2022021763779

- Difficulty date: January 25, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 44,180 hours, 22,677 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R R/T STA 663 VAPOR BARRIER CRACKED / [01] CLEANED AND STOP DRILL CRACK AREA AT R/H VAPOR BARRIER AS PER BOEING 737 SRM 51-70-04-2R-10 REPAIR 10;[02] PERFORMED DRY PROCESS AT R/H VAPOR BARRIER AS PER BOEING 737 SRM51-70-04-2R-10 REPAIR 10;[03] VERIFIED STEPS 1 AND 2;[04] OK TO INSTALL REPAIR AT R/H VAPOR BARRIER;[05] REPAIRED DAMAGE AREAS AT R/H VAPOR BARRIER AS PER BOEING 737 SRM 51-70-04-2R-10 REPAIR 10.MATERIAL USED EY 3804 PO# 1746221 PLUS HCS2410-030 PO# 1150387.;[06] VERIFIED STEP 5;[07] OK TO TOP COAT REPAIRED AREA;[08] TOP COATED REPAIR AREA AS PER AMM 51-21-73;[09] VERIFIED STEP 8
